# SDR EIA2000163

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED 1L FRAME LOWER CORNER FOUND CRACKED AT BS 488 WEB BETWEEN DOUBLER AREA.  BS 488 FRAME ATTACH WEB REPAIRED AT STRINGER 23L TO STRINGER 30L PER SRM 53-10-24.  (M)
